Facebook Pixel

I skipped my period using Vestura last month, but had my period this month. Now after the last day of the period I have light brown discharge. Is that normal?

By July 25, 2016 - 4:21pm
Rate This

I used to have breakthrough bleeding a lot once I started, but that quit. I don't skip periods often but last month I did and I have the light brown discharge. Is this just a hormonal thing? I'm not worried about it, but I didn't know if it was something to worry about.

Add a Comment1 Comments

HERWriter Guide

Hi cew017

Thanks for reaching out to EmpowHER with your question!

Women on the Pill don't get regular menstrual periods - more like breakthrough bleeding because they stop using the Pill for 7 days. When you skip the placebos, you won't get your period.

This blood is generally a lot lighter than a regular period and can also be brown which is normal. Brown blood at the end of your bleeding period is normal - it's signifies old blood and the end of that month's bleeding.

As long as you take your Pill every day at around the same time, pregnancy is rare - 1% or less.


July 26, 2016 - 4:36am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Birth Control

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!